# SDR SWAA2024050972559

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING RH HORIZONTAL STABILIZER LOWER SKIN INSPECTION (TTG8Q00D35CS); LOCATED AT STA 193.90; 18' FROM FWD EDGE; L: 0.6' MARKED.<[01] RII REQUIREMENTS ARE COMPLETE.;[02] REPAIRED PER EA 24-155-01078 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 24-155-01078-INSP
